# SDR 3J7R2025061400001

- Difficulty date: June 14, 2025
- Submitted: June 14, 2025
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 15,746 hours, 10,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10004
- Part serial: 115010003
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT NEAR MAIN CABIN DOOR VERY DIM. ALSO DIM WHEN BEING USED AS PAX SAFETY LIGHT.
